# SDR AALA202508011823

- Difficulty date: January 11, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 27,792 hours, 12,919 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: D57251022006
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR DAMAGE AT L/H MLG RIB 5 FWD LUG AFT BUSHING. MAINTENANCE AVOOMPLISHED TIME LIMITED REPAIR ON L/H WING MLG RIB 5 FWD LUG IAW EA360762.
